# SDR AALA20170222014

- Difficulty date: February 19, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N978AN
- Make and model: Boeing 737823
- Aircraft serial: 30100
- Aircraft time: 47,078 hours, 19,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT LIGHT AT R2 DOOR HAS A CRACKED LENS COVER. REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-00. OPERATIONAL CHECK GOOD.
